# SDR CALA2016020495088

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 95,650 hours, 14,981 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1584, LBL 21 FLOORBEAM HAS CORROSION.  CORROSION R & R ACCOMPLISHED IAW SRM 51-10-02 & SRM 53-00-51 REPAIR 2 FIG 201 DETAIL I.
